On Bumby's equation $(x^2 - 2)^2 - 2=2y^2$: a solution via pythagorean triples
Acta Universitatis Carolinae. Mathematica et Physica, Tome 28 (1987) no. 1, pp. 39-40
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1987_28_1_a6,
author = {Beran, L.},
title = {On {Bumby's} equation $(x^2 - 2)^2 - 2=2y^2$: a solution via pythagorean triples},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {39--40},
year = {1987},
volume = {28},
number = {1},
mrnumber = {0929265},
zbl = {0662.10011},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1987_28_1_a6/}
}
TY - JOUR AU - Beran, L. TI - On Bumby's equation $(x^2 - 2)^2 - 2=2y^2$: a solution via pythagorean triples JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 1987 SP - 39 EP - 40 VL - 28 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUCMP_1987_28_1_a6/ LA - en ID - AUCMP_1987_28_1_a6 ER -
Beran, L. On Bumby's equation $(x^2 - 2)^2 - 2=2y^2$: a solution via pythagorean triples. Acta Universitatis Carolinae. Mathematica et Physica, Tome 28 (1987) no. 1, pp. 39-40. http://geodesic.mathdoc.fr/item/AUCMP_1987_28_1_a6/